EconPapers    
Economics at your fingertips  
 

Symmetric Approximate Equilibrium Distributions with Finite Support

Guilherme Carmona ()

FEUNL Working Paper Series from Universidade Nova de Lisboa, Faculdade de Economia

Abstract: We show that a distribution of a game with a continuum of players is an equilibrium distribution if and only if there exists a sequence of symmetric approximate equilibrium distributions of games with fi- nite support that converges to it. Thus, although not all games have symmetric equilibrium distributions, this result shows that all equilibrium distributions can be characterized by symmetric distributions of simpler games (i.e., games with a finite number of characteristics).

New Economics Papers: this item is included in nep-gth
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://fesrvsd.fe.unl.pt/WPFEUNL/WP2004/wp441.pdf

Related works:
Working Paper: Symmetric Approximate Equilibrium Distributions with Finite Support (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:unl:unlfep:wp441

Access Statistics for this paper

More papers in FEUNL Working Paper Series from Universidade Nova de Lisboa, Faculdade de Economia Contact information at EDIRC.
Bibliographic data for series maintained by Susana Lopes ().

 
Page updated 2019-12-07
Handle: RePEc:unl:unlfep:wp441